Publication detail

Exponential stability of linear discrete systems with variable delays via Lyapunov Second method

DIBLÍK, J.

Original Title

Exponential stability of linear discrete systems with variable delays via Lyapunov Second method

English Title

Exponential stability of linear discrete systems with variable delays via Lyapunov Second method

Type

journal article in Web of Science

Language

en

Original Abstract

The paper investigates the exponential stability of a linear system of difference equations with variable delays. New criteria for exponential stability are derived using the method of Lyapunov functions and formulated in terms of the norms of matrices of linear terms and matrices solving an auxiliary Lyapunov equation. An exponential-type estimate of the norm of solutions is given as well. The efficiency of the derived criteria is numerically demonstrated by examples and their relations to the well-known results are discussed.

English abstract

The paper investigates the exponential stability of a linear system of difference equations with variable delays. New criteria for exponential stability are derived using the method of Lyapunov functions and formulated in terms of the norms of matrices of linear terms and matrices solving an auxiliary Lyapunov equation. An exponential-type estimate of the norm of solutions is given as well. The efficiency of the derived criteria is numerically demonstrated by examples and their relations to the well-known results are discussed.

Keywords

linear discrete systeme; exponential stability, Lyapunov function

Released

24.11.2017

Publisher

Hindawi

Location

Spojené Státy Americké

ISBN

1026-0226

Periodical

DISCRETE DYNAMICS IN NATURE AND SOCIETY

Year of study

2017

Number

1

State

US

Pages from

1

Pages to

9

Pages count

9

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT141742,
  author="Josef {Diblík}",
  title="Exponential stability of linear discrete systems with
variable delays via Lyapunov Second method",
  annote="The paper investigates the exponential stability of a linear system of difference equations with variable delays. New criteria for exponential stability are derived using the method of Lyapunov functions and formulated in terms of the norms of matrices of linear terms and matrices solving an auxiliary Lyapunov equation. An exponential-type estimate
of the norm of solutions is given as well. The efficiency of the derived criteria is numerically demonstrated by examples and their relations to the well-known results are discussed.",
  address="Hindawi",
  chapter="141742",
  doi="10.1155/2017/7417909",
  howpublished="online",
  institution="Hindawi",
  number="1",
  volume="2017",
  year="2017",
  month="november",
  pages="1--9",
  publisher="Hindawi",
  type="journal article in Web of Science"
}